CLL Support Association
8,943 members14,283 posts

Igg infusions

Diagnosed CLL. Had (2) Ivig treatments. Exactly 4-5 hours after rapid heartbeat. One week later massive headache, leg aches, lower back (which has been there since that day) kidney ache. Went to oncologist. Dr. tend to brush stuff off like you would have had symptoms right after. Then they tell me symptoms can last up to five days. Maybe it is keeping me from having too many infections but I don't feel right. I want to feel like myself!

Has anyone else had problems after Igg infusions??

Kathy

2 Replies
oldestnewest

Hi, I had a headache during the infusion. I also had elevated liver enzymes for about 6 weeks. Haven't had it a second time yet.

Reply

Following a March 2016 CAR-T treatment, my 70-year old wife's IgG has been falling below 400 about every 4 months (the NIH cutoff for her getting an IVIG infusion). So far she has had four IVIG infusions with the only side effect being very tired for up to a week following the IVIG infusion.

Reply

You may also like...